# SDR FDEA201909172260

- Difficulty date: September 17, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD LUG HOLE BORE FOUND ORROSION. CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD LUG HOLE BORE (A AND B HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-52-03. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-03. REPAIR EVALUATED AND FOUND PIVOT O/B BORE REWORK DIMENSION : DIA 1.194" CONFIRM TO EA # : 1-5750-T0349432 PART 2 STEP 2 FIGURE 2. TITLE : WINGS- FLIGHT SURFACES- LT WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO EA # : 1-5750-T0349432 PART 2 AND SNRM NR N00608 FOR WORK DETAILS.
